# SDR 2022FA0000695

- Difficulty date: January 28, 2021
- Submitted: November 16, 2022
- Operation: General aviation
- Aircraft: N5297Q
- Make and model: Cessna 150L
- Aircraft serial: 15073197
- System (JASC): 3250 · Landing Gear Steering System
- Part: Seal
- Part number: 04133041
- Condition: Split
- Location: Steering Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEERING ROD SEALS, BOTH LEFT AND RIGHT HAD SEVERAL SPLITS AND CRACKS IN THE SEAL MATERIAL. THESE ARE LOCATED ABOUT 12" - 15" AFT OF EXHAUST OUTLETS. SEALS HAD BEEN PREVIOUSLY REPLACED. EXHAUST GASSES MAY ENTER FUSELAGE THROUGH OPENINGS. CARBON MONOXIDE HAZARD. REPLACED BOTH SEALS. FOUND DURING ANNUAL INSPECTION
